advertisement

Allergy

Question
Posted by: Shaam | 2019/09/02

Q.

I am on Puricos 100.

Itch Started and was told to take texa. The body itch continues. What can I do. No Lumps when itching. just scratching my body. Any help that I can get?

Expert's Reply

A.

Allergy expert
- 2019/09/05

It is possible that the Puricos (which contains Allopurinol; a drug designed to control Gout) may be causing the itching. Why not stop the Puricos and ask your GP to try Colchicine instead.  Itching without a rash is likely to be due to very dry skin or a detergent in soap or shampoo irritating the skin. You could try using a good moisturising emollient such as Epazote E or Epimax. 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.